We understand that people with cancer are worried about coronavirus.
Here is the
We will update it regularly.
Go to your personalised cancer information and support area
Existing Macmillan user? Access your events, volunteering and Macmillan Online Community
Hi I am on weekly Paclitaxel and I am really upset.i have lost my hair,eyebrows,developed a skin burn I just can't cope with more changes anymore.I wanted to ask if there is I can do for my fingernails which turned purple and really don't want to loose them.is there are cream with vitamins or vitamins I can take?
I don't care if the vitamin supplements interact with chemo I want to keep my fingernails.
Any advice will be helpful just please don't advice me to ask my oncologist because they never helped me with any issues they are the most uncaring doctors I have seen.I wish I could go to a different hospital in London.
Thank you very much
I've used Evonail through chemo (I've done 4 x EC and 7 x Paclitaxel) and my nails are unchanged from before. Lots of women use it on the Breast Cancer forum. Maybe that would stop them getting worse?
Hi Londonmumof2 2 thank you I will try it.i am not upset about the hair because I am wearing a nice wig it's just the nails I am really worried because I also need to use my hands how I can do it if they fall off?
I am had chemo 2 years ago and I am just so fed up with it.
Anyway thank you very much again
Safe payments by:
We're here to provide physical, financial and emotional support. So whatever cancer throws your way, we're right there with you.
© Macmillan Cancer Support
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man
(604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company
number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: